Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

The role of the center in the theory of direct decompositions


Author: Reinhold Baer
Journal: Bull. Amer. Math. Soc. 54 (1948), 167-174
DOI: https://doi.org/10.1090/S0002-9904-1948-08977-7
MathSciNet review: 0023827
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • R. Baer, 1. Direct decompositions, Trans. Amer. Math. Soc. vol. 62 (1947) pp. 62-98. MR 21947
  • A. Kurosh, 1. Isomorphisms of direct decompositions II, Bull. Acad. Sci. URSS. Sér. Math. vol. 10 (1946) pp. 47-72. MR 18633


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1948-08977-7

American Mathematical Society